zbMATH — the first resource for mathematics

Asymptotic expansion of complex integrals via Mellin transform. (English) Zbl 0707.32003
The present paper is a continuation of previous work [the authors, Lect. Notes Math. 1295, 11-23 (1987; Zbl 0649.32008) and the first author, Invent. Math. 68, 129-174 (1982; Zbl 0508.32003)]. The main purpose of the paper is to show that under a suitable “non-characteristic assumption” on the smooth complex hyperspace H of an \((n+1)\)-dimensional complex manifold X, it is possible to define the restrictions of the currents \(a_{pq}^{r,1}\) to \(H\cap U\) for all (p,q,r,1) and then to the asymptotic expansion, obtained by the complex Mellin transforms. The paper consists of four sections, viz., (1) Asymptotic expansion with parameters. (2) Complex Mellin transform with parameters, (3) Meromorphic extensions of \(\int f^{\lambda +m}f^{\lambda -m}\phi\), where f is a non-constant holomorphic function on X with 0 as the only possible critical values and \(\phi\) a smooth differential form with compact support in any relatively compact open set, (4) Work front set of currents, \(a_{pq}^{r,1}\).
Reviewer: M.Dutta

32C30 Integration on analytic sets and spaces, currents
44A15 Special integral transforms (Legendre, Hilbert, etc.)
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
Full Text: DOI
[1] Barlet, D, Développement asymptotique des fonctions obtenues par intégration sur LES fibres, Invent. math., 68, 129-174, (1982) · Zbl 0508.32003
[2] Barlet, D; Maire, H.-M, ()
[3] Björk, J.E, Rings of differential operators, (1979), North-Holland Amsterdam
[4] Bourbaki, N, Fonctions d’une variable réelle, (1976), Hermann Paris · Zbl 0346.26003
[5] Donoglue, W, Distributions and Fourier transform, (1969), Academic Press New York
[6] Hironaka, H, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of math., 79, 109-326, (1964) · Zbl 0122.38603
[7] Hörmander, L, The analysis of linear partial differential operators I, (1983), Springer-Verlag Berlin
[8] Jeanquartier, P, Transformation de Mellin et développements asymptotiques, Enseign. math., 25, 285-308, (1979) · Zbl 0436.46031
[9] Kashiwara, M, B-functions and holonomic systems, Invent. math., 38, 33-53, (1977) · Zbl 0354.35082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.